# SDR DL72S992422

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420404
- Condition: Dented
- Location: Bs 354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT FS 354 AT STRINGER 3R.  THE DAMAGE WAS REMOVED WITH A 1.0 CUTOUT AND REPAIRED PER  ERA 333754-14.
